Harvoni - Please share your first 2 wks side effects . I begin tx Feb 1st 2017. 3 failed tx,?
- 1 Feb 2016 by Waller13
- 27 Apr 2017
- depression, cirrhosis, chronic fatigue syndrome (cfs), side effect, sleep, fatigue, chronic, harvoni
... HepC F4, stage 2-3 decompensated cirrhosis.
Med controlled HE & Acittes.
Low platelets & WBC,
High ammonia... The works
Chronic fatigue & poor sleep patterns daily,
I'm very concerrned to have additional side effects from
Harvoni decompensated patients
So Sorry to hear of all your issues with HepC. HARVONI is a miracle medication. Please don't be afraid to take it! Previous treatments have been nasty to be sure. But HARVONI is nothing like that. In the beginning you may deal with headaches and fatigue. If you drink a lot of water the headaches will disappear. Taking the meditation in the evening will help you sleep better. I was stage 3 and after 1 month, I was Undetected, after 6 months I went to stage 2 1/2! I recently met someone with issues like you are experiencing, stage 4 and he is now HepC free and is doing so much better! Like I said it a miracle! Good luck!
My side effects were a headache for the first week. I get really sleepy about a hour after I take my med. I am on Epclusa, it is made by the same company as Harvoni. My insurance company would not approve Harvoni. From what I understand Epclusa treats all Genotypes of hep C. I am on week number 5 of the 12 weeks I will be treated. I don't have very many headaches like I was having. Every now and then I still get one which could be from something else other than Epclusa. I have a lot of hot flashes I was not having before starting this med. I also have a very red color to my skin. At first I thought I was sunburned, but I still get the red color to my skin without going in the sun.
Just jump in its over in 12 Wks I am super happy haven't felt this good in years
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2013 • 1 answer
Posted 2 Sep 2014 • 1 answer
Posted 6 Apr 2015 • 10 answers
Posted 24 Apr 2016 • 1 answer
Posted 29 Sep 2016 • 1 answer